Aspirin

Aspirin, 5 grain tablets, 2 per pack - 500 per box

J412

New

Aspirin, 5 grain tablets, 2 per pack - 500 per box Comparable to Bayer® Aspirin, our 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches

More details

In stock

List Price: $ 21.50

Our Price: $ 13.90

Quantity Discounts Call Us!

More info

Aspirin, 5 grain tablets, 2 per pack - 500 per box

Comparable to Bayer® Aspirin, our 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps reduce a fever related to cold and flu. Formerly item #J-412. Active ingredient: Aspirin, 325 mg.

© 2003-2018 All Rights Reserved
-----------------------------------------------------------------------------------------------------------